# SDR IPXA201310180605

- Difficulty date: October 16, 2013
- Submitted: October 18, 2013
- Operation: Air carrier
- Aircraft: N171UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Bulb
- Part number: 356
- Condition: Inoperative
- Location: Lav Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION, THE LAVATORY MIRROR LIGHT FOUND TO BE INOPERATIVE.       REPLACED BULB.  OPS CHECKED GOOD.
